Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with diabetes. Itchy red rashes seen. Given antihimines, hydrocortasone cream. Suggest?

I have been dianosed with type 2 diabetes and under going investigations for non alcholic fatty liver , how ever i have come out in a red rash which i went to my G last week for she gave me antihimines , hydrocortasone cream. but i m still itchy and don t now what to do with myself ,treid cool baths , calamin lotion. bi carb soda mixed to a paste , but nothing seems to take the itchyness away can you suggest any thing thanks
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the question,
I suggest you might to revisit your GP for a proper clinical evaluation. Some of the anti allergic drugs at times could cause itches in some other people. Also, he shall try to know whether is another cause of the itches such as parasitic infections.
It could also be interesting to know if you are taking the medication properly, hoping you really do.
Thin you take an appointment with your GP for reevaluation.
thanks and best regards,
Luchuo, MD.

Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor